# SDR DXTA2024110401013

- Difficulty date: October 31, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N846QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000095
- Aircraft time: 1,435 hours, 911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: EMER LIGHTS AND PAX SAFETY LIGHTS STAY ON NO MATTER WHAT POSITION THEY ARE IN. CORRECTIVE ACTION; OPERATED EMERGENCY LIGHTS. ALL LIGHTS OPERATE AS INTENDED. VERIFIED EMERGENCY LIGHTS HAD SUFFICIENT BATTERY CAPACITY AND VERIFIED LIGHTS WORKED AS COMMANDED. NO DEFECTS NOTED.ALL WORK PERFORMED IN REF WITH CE-700 AMM 33-50-00.
